# SDR SWAA011162

- Difficulty date: April 15, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 44,326 hours, 32,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101073
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND 3 EA. BULBS INOP IN AFT ENTRY DOOR EMERGENCY EXIT LIGHT. RELAMPED LIGHT ASSY PER MM.
